Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The cycline subalgebra of a Kumjian-Pask algebra


Authors: Lisa Orloff Clark, Cristóbal Gil Canto and Alireza Nasr-Isfahani
Journal: Proc. Amer. Math. Soc. 145 (2017), 1969-1980
MSC (2010): Primary 16S10
DOI: https://doi.org/10.1090/proc/13439
Published electronically: November 21, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Lambda $ be a row-finite higher-rank graph with no sources. We identify a maximal commutative subalgebra $ \mathcal {M}$ inside the Kumjian-Pask algebra $ \textup {KP}_R(\Lambda )$. We also prove a generalized Cuntz-Krieger uniqueness theorem for Kumjian-Pask algebras which says that a representation of $ \textup {KP}_R(\Lambda )$ is injective if and only if it is injective on $ \mathcal {M}$.


References [Enhancements On Off] (What's this?)

  • [1] Gene Abrams and Gonzalo Aranda Pino, The Leavitt path algebra of a graph, J. Algebra 293 (2005), no. 2, 319-334. MR 2172342, https://doi.org/10.1016/j.jalgebra.2005.07.028
  • [2] Gonzalo Aranda Pino, John Clark, Astrid an Huef, and Iain Raeburn, Kumjian-Pask algebras of higher-rank graphs, Trans. Amer. Math. Soc. 365 (2013), no. 7, 3613-3641. MR 3042597, https://doi.org/10.1090/S0002-9947-2013-05717-0
  • [3] P. Ara, M. A. Moreno, and E. Pardo, Nonstable $ K$-theory for graph algebras, Algebr. Represent. Theory 10 (2007), no. 2, 157-178. MR 2310414, https://doi.org/10.1007/s10468-006-9044-z
  • [4] Jonathan H. Brown and Astrid an Huef, The socle and semisimplicity of a Kumjian-Pask algebra, Comm. Algebra 43 (2015), no. 7, 2703-2723. MR 3354056, https://doi.org/10.1080/00927872.2014.888560
  • [5] Jonathan H. Brown and Astrid an Huef, Centers of algebras associated to higher-rank graphs, Rev. Mat. Iberoam. 30 (2014), no. 4, 1387-1396. MR 3293437, https://doi.org/10.4171/RMI/818
  • [6] Jonathan H. Brown, Gabriel Nagy, and Sarah Reznikoff, A generalized Cuntz-Krieger uniqueness theorem for higher-rank graphs, J. Funct. Anal. 266 (2014), no. 4, 2590-2609. MR 3150172, https://doi.org/10.1016/j.jfa.2013.08.020
  • [7] Lisa Orloff Clark, Claire Flynn, and Astrid an Huef, Kumjian-Pask algebras of locally convex higher-rank graphs, J. Algebra 399 (2014), 445-474. MR 3144598, https://doi.org/10.1016/j.jalgebra.2013.09.041
  • [8] L. O. Clark and Y. E. P. Pangalela, Kumjian-Pask algebras of finitely-aligned higher-rank graphs, arXiv:1512.06547.
  • [9] C. Gil Canto and A. Nasr-Isfahani, The maximal commutative subalgebra of a Leavitt path algebra, arXiv:1510.03992.
  • [10] Alex Kumjian and David Pask, Higher rank graph $ C^\ast $-algebras, New York J. Math. 6 (2000), 1-20. MR 1745529
  • [11] W. G. Leavitt, Modules without invariant basis number, Proc. Amer. Math. Soc. 8 (1957), 322-328. MR 0083986
  • [12] Guyan Robertson and Tim Steger, Affine buildings, tiling systems and higher rank Cuntz-Krieger algebras, J. Reine Angew. Math. 513 (1999), 115-144. MR 1713322, https://doi.org/10.1515/crll.1999.057
  • [13] Dilian Yang, Cycline subalgebras of $ k$-graph $ C^*$-algebras, Proc. Amer. Math. Soc. 144 (2016), no. 7, 2959-2969. MR 3487228, https://doi.org/10.1090/proc/12939

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16S10

Retrieve articles in all journals with MSC (2010): 16S10


Additional Information

Lisa Orloff Clark
Affiliation: Department of Mathematics and Statistics, University of Otago, P.O. Box 56, Dunedin 9054, New Zealand
Email: lclark@maths.otago.ac.nz

Cristóbal Gil Canto
Affiliation: Departamento de Álgebra, Geometría y Topología, Universidad de Málaga, 29071, Málaga, Spain
Email: cristogilcanto@gmail.com; cgilc@uma.es

Alireza Nasr-Isfahani
Affiliation: Department of Mathematics, University of Isfahan, P.O. Box 81746-73441, Isfahan, Iran – and – School of Mathematics, Institute for Research in Fundamental Sciences (IPM), P.O. Box 19395-5746, Tehran, Iran
Email: nasr_a@sci.ui.ac.ir; nasr@ipm.ir

DOI: https://doi.org/10.1090/proc/13439
Keywords: Kumjian-Pask algebras, higher-rank graph, uniqueness theorem
Received by editor(s): March 2, 2016
Received by editor(s) in revised form: July 5, 2016
Published electronically: November 21, 2016
Communicated by: Jerzy Weyman
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society